Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2004, Issue 4, Pages 385-394

An iteration for finding a common random fixed point

Department of Mathematics, Bengal Engineering College (Deemed University), Howrah, West Bengal 711103, India

Received 12 August 2002; Revised 7 October 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.